# SDR CA160202008

- Difficulty date: January 29, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 16,880 hours
- Engine: Ge CFM567B24
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Condition: Failed
- Location: Live Tv
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DIVERTED DUE TO STRONG ELECTRICAL ODOR IN AFT CABIN AROUND ROW 22 LT SIDE. LIVE TV WAS PLACED ON MEL.  DURING RESOLUTION, MAINTENANCE FOUND SEAT ELECTRONIC BOXES, SEB`S AT ROWS 22 ABC, 20 ABC AND 18 ABC FAILED.  ALL 3 SEB WERE REPLACED AND SYSTEM TEST CARRIED OUT SERVICEABLE.   SEB PN 3042865-102, SEB ROW 22 SN 12525, SEB ROW 20, SN 12876 SEB ROW 18 SN 14608.
